# SDR AALA202512267930

- Difficulty date: December 21, 2025
- Submitted: December 26, 2025
- Operation: Air carrier
- Aircraft: N456AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10858
- Aircraft time: 14,377 hours, 3,919 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CORD HANGING OUT BOTTOM OF 4L DOOR. MAINTENANCE PERFORMED VISUAL INSPECTION OF 4L DOOR SLIDE AND RESECURED LANYARD PER AMM 25-62-44.
